# SDR SWIA2020061051072

- Difficulty date: April 28, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE DETENT ROLLER ASSEMBLY HAS CORRODED HARDWARE.  (C-CHECK) RO 4/24/2020 INSTALLED PAS DOOR INNER HANDLE DETENT ROLLER ASSEMBLY WITH NEW HARDWARE REF AMM. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. OPS TEST GOOD AT THIS TIME.
